# SDR SWAA2023102514666

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 67,499 hours, 41,963 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: NOTREPORTED
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 TIRE TREAD LOSS ON TAKEOFF OUT OF TPA<[01] R&R #1 AND #2 TIRES MAIN TIRES PER AMM 32-45-11 & AMM 12-15-51 TIRE SERVICING.
